# SDR HALA2019031200117

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 BETWEEN FRAME 40 AND 47 AT -Y450, P/N F57112436201 REQ'S FABRICATING. SEAT TRACK ASSEMBLY P/N F5711243620100 UNABLE TO BE PROCURED DURING THIS MAINTENANCE CHECK. SEAT TRACK ASSEMBLY CONSIDERED TO BE A CATEGORY 3 PART. SEAT TRACK FABRICATED AS PER DRAWING F57112436201 ISSUE B WITH REFERENCE TO FAA RSQCM REV 15. JOB COMPLETE.
